# SDR 95ZZZX4481

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3500T
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1VA20
- Condition: Failed
- Location: Mlg Squat
- Part time: 11,285 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUAT SWITCH FAILED CAUSING LANDING GEAR TO NOT RETRACT.
